Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Stomach pain, lower abdominal, moves upward, pain increase with drinking and eating something,black spots in stool

Hi, so i have been having stomach pains since Monday.. they are mostly in the lower abdominal area but sometimes moves upward, the pain increase when i eat or drink something other then water or crackers. i have had this pain before a couple months ago but has gotten worst then last time, my stool has had a couple black spots in it. so am just wondering if you know what is wrong?
Asked On : Mon, 23 Apr 2012
Answers:  1 Views:  248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Hi there. Thank you for posting your question with Healthcaremagic. I will do my best to help you.

I do not "know" what your problem is but I strongly suspect that it is a duodenal ulcer. One way to prove this would be to take a medicine known as as "proton pump inhibitor". If that gives temporary relief then that confirms the diagnosis of DU.

Either way, you need to see a doctor and get this sorted out.

I hope that I have answered your questions fully and been of some help. If you have anymore questions please contact me again anytime.

Dr Andrew Rynne.

Answered: Mon, 23 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor